# SDR AUS20020114

- Difficulty date: January 18, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 3457 · Global Positioning System
- Part: Cdu
- Part number: 14347010106
- Condition: Faulty
- Location: Gps
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) GNSX CDU FAILED. SMOKE IN COCKPIT. BURNING SMELL EMINATING FROM COCKPIT DISPLAY UNIT.
